# SDR 2003UALA00583

- Difficulty date: July 21, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 30,639 hours, 3,738 cycles
- Engine: Pwa PW4090
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Warning Light
- Condition: Inoperative
- Location: Nr 1 Idg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

NR 1 ENG IDG DRIVE LIGHT INOP, IDG OIL LEVEL BLANK AND NO AMBER INDICATION ON SYNOPTIC. FOUND WIRE HARNESS W0623 CHAFFED AT SEVERAL CLAMP LOCATIONS.  REPLACED WIRE HARNESS AND OIL LEVEL INDICATION REMAINED BLANK.   FOUND IDG INTERNAL CHARGE PRESSURE SWITCH FAILED OPEN AT PINS 10 AND 11 CONNECTOR DM24001C.  REPLACED IDG.
